RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Podgornyi, Alexandr Igorevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:82
Abstract pages:193
Full texts:83
References:18
E-mail: ,

http://www.mathnet.ru/eng/person65520
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/260773

Publications in Math-Net.Ru
2004
1. A. I. Podgornyi, I. M. Podgornyi, “MHD modeling of phenomena in the solar corona using an absolutely implicit scheme”, Zh. Vychisl. Mat. Mat. Fiz., 44:10 (2004),  1873–1897  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:10 (2004), 1784–1806
1994
2. B. G. Gavrilov, Yu. I. Zetser, A. I. Podgornyi, I. M. Podgornyi, “Electrodynamical deceleration of the plasma jet injecting into the magnetosphere and ionosphere heating”, Dokl. Akad. Nauk, 336:5 (1994),  684–687  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021